Resultados Prometeo

Artículos 2008 – 2012.

Artículos año 2012

1. A.A. Albanese, J. Bonet, Fréchet spaces with no infinite-dimensional Banach quotients, J. Math. Anal. Appl. 387 (2012), 556- 567.

2. A.A. Albanese, J. Bonet, W.J. Ricker, Mean ergodic semigroups of operators, RACSAM. 106 (2012), 299-319. DOI 10.1017/s13398-011-0054-2.

3. R. Aron, D. Carando, T. Gamelin, S. Lassalle and M. Maestre, Cluster values of analytic functions on a Banach space, Mathematische Annalen 353 (2012) 293-302. DOI 10.1007/s00208-011-0681-0.

4. J. Aroza, A. Peris, Chaotic behaviour of birth-and-death models with proliferation, J. Differ. Equ. Appl. 18 (2012), 647- 655.

5. X. Barrachina, A. Peris, Distributionally chaotic translation semigroups, J. Differ. Equ. Appl. 18 (2012), 751-761.

6. S. Bartoll, F. Martínez-Giménez, A. Peris, The specification property for backward shifts, J. Differ. Equ. Appl. 18 (2012), 599- 605.

7. J. Bès, O. Martin, A. Peris, S. Shkarin, Disjoint mixing operators, J. Funct. Anal. 263 (2012), 1283-1322.

8. J. Bonet, L. Frerick, E. Jordá, The división problem for tempered distributions of one variable, J. Funct. Anal. 262 (2012), 2349- 2358.

9. J. Bonet, M.C. Gómez Collado, D. Jornet, E. Wolf, Operator-weighted composition operators between weighted spaces of vector valued analytic functions, Ann. Acad. Sci. Fenn. Math. 37 (2012), 319-338.

10. J. Bonet, J.D.M. Wright, Factorization of weakly compact operators between Banach spaces and Fréchet or (LB)-spaces, Mat. Vesnik. 64 (2012), 330-335.

11. D. Carando, D. García, M. Maestre y P. Sevilla, On the spectra of algebras of analytic functions, in “Topics in Complex Analysis and Operator Theory”. Pages 165—198. Contemporary Mathematics 561, AMS-RSME, Providence, 2012.

12. M. de la Rosa, L. Frerick, S. Grivaux, A. Peris, Frequent hypercyclicity, chaos and unconditional Schauder decompositions, Israel J. Math. 190 (2012), 389-399.

13. A. Defant, M. Maestre, U. Schwarting, Bohr radii of vector valued holomorphic functions, Advances of Math. 231 (2012), no. 5, 2837-2857.

14. D. García, M. Maestre and I.M. Zalduendo, Algebras of functions with prescribed radii of boundedness and the spectra of H(U), Ann. Acad, Sci. Fenn. Math. 37 (2012), 445-460.

15. S. G. Kim, A. Peris, H. G. Song, Numerically hypercyclic operators, Integral Equations Operator Theory 72 (2012), 393-402.

En el año 2012 han sido publicados 7 en el primer tercio del listado JCR y 6 en el segundo tercio.

Artículos año 2011

1. R.M. Aron, Y.S. Choi, D. García, M. Maestre, The Bishop-Phelps-Bollobás theorem for L(L_1(µ),L_∞[0,1]), Advances of Math. 228 (2011), 617-628.

2. T. Bermúdez, A. Bonilla, F. Martínez-Giménez, A. Peris, Li-Yorke and distributionally chaotic operators, J. Math. Anal. Appl. 373 (2011), 83- 93.

3. J. Bès, O. Martin, A. Peris, Disjoint hypercyclic linear fractional composition operators, J. Math. Anal. Appl. 381 (2011), 843-856.

4. J. Bonet, J.D.M. Wright, Non-commutative locally convex measures, Quart. J. Math. 62 (2011), 21-38.

5. J. Bonet, B. De Pagter, W.J. Ricker, Mean ergodic operators and reflexive Fréchet lattices, Proc. Roy. Soc. Edinburgh 141A (2011), 897- 920.

6. J. Bonet, P. Domanski, A note on mean ergodic composition operators on spaces of holomorphic functions, RACSAM 105 (2011), 389-396.

7. J. Bonet, P. Domanski, Power bounded composition operators on spaces of analytic functions, Collect. Math. 62 (2011), 69-83.

8. J. Bonet, S.-A. Wegner, Bornological projective limits of inductive limits of normed spaces, Functiones et Approximatio 44.2 (2011), 227-242.

9. A. Defant, D. García, M. Maestre M. Maestre and P. Sevilla-Peris, Bohr’s strips for Dirichlet series in Banach spaces, Functiones et Approximatio 44.2 (2011), 165-189.

10. E. Mangino, A. Peris, Frequently hypercyclic semigroups, Studia Math. 202 (2011), 227-242.

11. A. Peris, Three-space-problems and small ball properties for Fréchet spaces, Funct. Approx. Comment. Math. 44.2 (2011), 265-271.

En el año 2011 han sido publicados 5 en el primer tercio del listado JCR, y 3 en el segundo tercio.

Artículos año 2010

1. M.D. Acosta; J. Alaminos; D. García; M. Maestre, A variational approach to norm attainment of some operators and polynomials, Acta Mathematica Sinica-English Series 26 (2010), 2259-2268. DOI: 10.1007/s10114-010-8638-x.

2. A. Albanese, J. Bonet, W.J. Ricker, Grothendieck spaces with the Dunford_Pettis property, Positivity 14 (2010), 145-164.

3. Albanese, J. Bonet, W.J. Ricker, C_0 semigroups and mean ergodic operators in a class of Fréchet spaces, Journal of Mathematical Analysis and Applications 365 (2010), 142-157. doi:10.1016/j.jmaa.2009.10.014.

4. R.M. Aron, M. Maestre, P. Rueda, p-Compact holomorphic mappings, RACSAM Revista de la Real Academia Ciencias, Serie A. Matemáticas 104 (2010), 352-364. DOI:10.5052/RACSAM.2010.22.

5. R. Aron, J.A. Conejero, A. Peris, J.B. Seoane-Sepúlveda, Uncountably generated algebras of everywhere surjective functions, Bull. Belg. Math. Soc. Simon Stevin 17 (2010), 571- 575.

6. J. Bonet, B. Cascales, Noncomplete Mackey topologies on Banach spaces, Bull. Austral. Math. Soc. 81 (2010), 409- 413. doi: 10.1017/S0004972709001154.

7. J. Bonet, P. Domanski, Köthe coechelon spaces as locally convex algebras, Studia Mathematica 199 (2010), 241-265. DOI: 10.4064/sm199-3-3.

8. J. Bonet, A problem on the structure of Fréchet spaces , RACSAM Revista de la Real Academia Ciencias, Serie A. Matemáticas 104 (2010), 427- 434. DOI:10.5052/RACSAM.2010.26.

9. J. A. Conejero, A. Peris and M. Trujillo, Chaotic asymptotic behavior of the hyperbolic heat transfer equation solutions, Int. J. Bifurcation and Chaos 20 (2010), 2943-2947. doi: 10.1142/S0218127410027489.

10. D. García; B. Grecu: M. Maestre: J. Seoane-Sepúlveda, Infinite dimensional Banach spaces of functions with nonlinear properties, Mathematische Nachrichten 283 (2010), 712-720.

11. A. Defant; D. García and M. Maestre, New strips of convergence for Dirichlet series, Publicacions Matematiques 54 (2010), 369-388.

12. D. García; O. Kalenda and M. Maestre, Envelopes of open sets and extending holomorphic functions on dual Banach spaces, Journal of Mathematical Analysis and Applications 363 (2010), 663- 678.

13. M.C. Gómez-Collado, F. Martínez-Giménez, A. Peris, F. Rodenas, Slow growth for universal harmonic functions, J. Inequal. Appl. 2010 Article ID 253690, 6 pp. doi: 10.1155/2010/253690.

14. K. G. Grosse-Erdman, A. Peris, Weakly mixing operators on topological vector spaces, RACSAM 104 (2010) 413- 426. doi:10.5052/RACSAM.2010.25.

15. F. Martínez-Giménez, A. Peris, Chaotic polynomials on sequence and function spaces, Int. J. Bifurcation and Chaos 20 (2010), 2861-2867. doi: 10.1142/S0218127410027416.

En el año 2010 han sido publicados 7 en el primer tercio del listado JCR, 6 en el segundo tercio, y 2 en el tercer tercio.

Artículos año 2009

1. S. Agethen, K.D. Bierstedt, J. Bonet, Projective limits of weighted (LB)-spaces of continuous functions, Arch. Math. (Basel) 92 (2009), no. 5, 384–398.

2. A.A. Albanese, J. Bonet, W.J. Ricker, Mean ergodic operators in Fréchet spaces. Ann. Acad. Sci. Fenn. Math. 34 (2009), no. 2, 401–436.

3. A.A. Albanese, J. Bonet, W.J. Ricker, Grothendieck spaces with the Dunford-Pettis property, Positivity, DOI 10.1007/s11117-009-0011-x.

4. A.A. Albanese, J. Bonet, W.J. Ricker, C_0-semigroups and mean ergodic operators in a class of Fréchet spaces, J. Math. Anal. Appl., DOI10.1016/j.jmaa.2009.10.014.

5. R. Aron, D. García, M. Maestre, Construction of weakly dense, norm divergent sequences, Journal of Convex Analysis 16 (2009) 667-672.

6. J. Bonet, Dynamics of the differentiation operator on weighted spaces of entire functions. Math. Z. 261 (2009), no. 3, 649–657.

7. J. Bonet, M. Lindström, E. Wolf, Topological structure of the set of weighted composition operators on weighted Bergman spaces of infinite order, Integral Equations Oper. Theory 65 (2009), 195-210.

8. J. Bonet, R. Meise, Convolution operators on quasianalytic classes of Roumieu type. Functional analysis and complex analysis, 23–45, Contemp. Math., 481, Amer. Math. Soc., Providence, RI, 2009.

9. J. Bonet, W.J. Ricker, Mean ergodicity of multiplication operators in weighted spaces of holomorphic functions. Arch. Math. (Basel) 92 (2009), no. 5, 428–437.

10. J. Bonet, J. Taskinen, Toeplitz operators on the space of analytic functions with logarithmic growth. J. Math. Anal. Appl. 353 (2009), no. 1, 428–435.

11. J. Bonet, J.D.M. Wright, Non-commutative locally convex measures, Quart. J. Math., DOI 10.1093/qmath/hap018.

12. J.A. Conejero, A. Peris, Hypercyclic translation C_0-semigroups on complex sectors, Discrete Contin. Dyn. Syst. 25 (2009), 1195-1208.

13. A. Defant, M. Maestre and C. Prengel, Domains of convergence for monomial expansions of holomorphic functions in infinitely many variables, J. reine angew. Math. (Journal de Crelle), 634 (2009), 13-49, doi:10.1515/CRELLE.2009.

14. D. García, B. Grecu and M. Maestre, Geometry in preduals of spaces of 2-homogeneous polynomials on Hilbert spaces, Monatshefte für Mathematik 157 (2009) 55-67, DOI : 10.1007/s00605-008-0017-7.

15. D. García, B. Grecu, M. Maestre, M. Martin and J. Merí, Two-dimensional Banach spaces with Polynomial numerical index zero, Linear Alg. Appl. 430 (2009) 2488-2500, doi:10.1016/j.laa.2008.12.020.

16. D. García, O. Kalenda and M. Maestre, Envelopes of open sets and extending holomorphic functions on dual Banach spaces, J. Math. Anal. Appl. 363 (2010) 663-678, doi:10.1016/j.jmaa.2009.09.051.

17. J. Gil, A. A. San Blas, C. P. Vicente, B. Gimeno, M. Bressan, V. E. Boria, G. Conciauro and M. Maestre, Full-Wave Analysis and Design of Dielectric-Loaded Waveguide Filters using a State-Space Integral-Equation Method, IEEE Transactions on Microwave Theory and Techniques 57 (2009) 101-120.

18. J.L. García Guirao, D. Kwietniak, M. Lampart, P. Oprocha, A. Peris, Chaos on hyperspaces. Nonlinear Anal. 71 (2009), no. 1-2, 1–8.

19. F. Martínez-Giménez, P. Oprocha, A. Peris, Distributional chaos for backward shifts. J. Math. Anal. Appl. 351 (2009), no. 2, 607–615.

20. F. Martínez-Giménez, A. Peris, Existence of hypercyclic polynomials on complex Fréchet spaces, Top. Appl. 156 (2009), 3007-3010.

En el año 2009 han sido publicados 10 en el primer tercio del listado JCR, 6 en el segundo tercio, y 3 en el tercer tercio.

Artículos año 2008

1. J. Bonet, M. Lindström, E. Wolf, Isometric weighted composition operators on weighted Banach spaces of type H∞. Proc. Amer. Math. Soc. 136 (2008), no. 12, 4267–4273.

2. K.D. Bierstedt, J. Bonet, J. Taskinen, Weighted inductive limits of spaces of entire functions. Monatsh. Math. 154 (2008), no. 2, 103–120.

3. J. Bonet, P. Galindo, M. Lindström, Spectra and essential spectral radii of composition operators on weighted Banach spaces of analytic functions. J. Math. Anal. Appl. 340 (2008), no. 2, 884–891.

4. J. Bonet, P. Domański, The splitting of exact sequences of PLS-spaces and smooth dependence of solutions of linear partial differential equations. Adv. Math. 217 (2008), no. 2, 561–585.

5. J. Bonet, M. Lindström, E. Wolf, Differences of composition operators between weighted Banach spaces of holomorphic functions, J. Austral. Math. Soc. 84 (2008) 9-20.

6. J. Bonet, R. Meise, Characterization of the convolution operators on quasianalytic classes of Beurling type that admit a continuous linear right inverse. Studia Math. 184 (2008), no. 1, 49–77.

7. J. Bonet, Dynamics of the differentiation operator on weighted spaces of entire functions, Math. Z. (2008) doi: 10.1007/s00209-008-0347-0.

8. A. Defant, D. García, M. Maestre, D. Pérez-García, Bohr’s strip for vector valued Dirichlet series. Math. Ann. 342 (2008), no. 3, 533–555.

9. A. Defant, M. Maestre, C. Prengel, The arithmetic Bohr radius. Q. J. Math. 59 (2008), no. 2, 189—205.

10. M.D. Acosta, R. Aron, D. García, M. Maestre, The Bishop-Phelps-Bollobás theorem for operators. J. Funct. Anal. 254 (2008), no. 11, 2780–2799.

11. Y.S. Choi, D. García, S.G. Kim, M. Maestre, Composition, numerical range and aron-Berner extension, Math. Scand. 103 (2008) 97-110.

12. R.M. Abu-Saris, F. Martínez-Giménez, A. Peris, Erratum to: “Uniform convergence and chaotic behavior” [Nonlinear Anal. 65 (2006), no. 4, 933–937; MR2232692] by Abu-Saris and K. Al-Hami. Nonlinear Anal. 68 (2008), no. 5, 1406–1407.

13. F. Martínez-Giménez, P. Oprocha, A. Peris, Distributional chaos for backward shifts, J. Math. Anal. Appl. (2008), doi:10.1016/j.jmaa.2008.10.049.

14. J.L.G. Guirao, D. Kwietniak, M. Lampart, P. Oprocha, A. Peris, Chaos on hyperspaces, Nonlinear Analysis (2008), doi:10.1016/j.na.2008.10.055.

En el año 2008 han sido publicados 8 en el primer tercio del listado JCR, 5 en el segundo tercio, y 1 en el tercer tercio.